Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/46771
Title: | Remarks on a measure of weak noncompactness in the Lebesgue space | Authors: | Bana´, Józef Sadarangani, Kishin |
UNESCO Clasification: | 12 Matemáticas | Issue Date: | 1995 | Journal: | Bulletin of the Australian Mathematical Society | Abstract: | Using the concept of equi-integrability we introduce a measure of weak noncompactness in the Lebesgue space L 1 (0, l). We show that this measure is equal to the classical De Blasi measure of weak noncompactness. | URI: | http://hdl.handle.net/10553/46771 | ISSN: | 0004-9727 | DOI: | 10.1017/S0004972700014702 | Source: | Bulletin of the Australian Mathematical Society [ISSN 0004-9727], v. 52 (2), p. 279-286 |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
3
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
2
checked on Mar 30, 2025
Page view(s)
59
checked on Apr 27, 2024
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.